# SDR CA990812043

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350BA
- Engine: Tmeca ARRIEL1B
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 355A25201102
- Condition: Contaminated
- Location: Ventilation Unit
- Part time: 982 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING FLIGHT IN RAIN CONDITIONS, THE LOW ROTOR/HYDRAULIC PRESSURE WARNING HORN SOUNDED SEVERAL TIMES ALTHOUGH ALL SYSTEMS WERE OPERATING NORMALLY.  FURTHER INVESTIGATION REVEALED THAT RAIN WATER WAS MIGRATING THROUGH THE CABIN VENTILATION DUCTING VIA THE INSTRUMENT PANEL AND EVENTUALLY ONTO THE AVIONICS SHELF AND ONTO PRINTED CIRCUITS THEREBY CAUSING THIS FALSE WARNING PROBLEM.
